Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Parametrizing by the Ellentuck space

Tom 255 / 2021

Timothy Trujillo Fundamenta Mathematicae 255 (2021), 139-157 MSC: Primary 03E05; Secondary 03E99. DOI: 10.4064/fm86-6-2021 Opublikowany online: 7 September 2021

Streszczenie

A new method is introduced to parametrize topological Ramsey spaces by the Ellentuck space. To demonstrate the strength of these parametrized Ramsey spaces over the Ellentuck space, we give some new proofs of known parametrized perfect set theorems. We generalize our methods by identifying conditions that allow for parametrizations by spaces other then the Ellentuck space. We conclude with some open questions concerning the canonical Ramsey theory of these spaces.

Autorzy

  • Timothy TrujilloDepartment of Mathematics and Statistics
    Sam Houston State University
    Huntsville, TX 77341, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek